Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 16, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this small craft advisory at Apr 29, 2012, 3:13 AM EDT. It took effect at Apr 29, 2012, 11:00 PM EDT. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2012, 3:13 AM EDT (07:13 UTC)
- In effect from
- Apr 29, 2012, 11:00 PM EDT
- Expired
- May 2, 2012, 5:00 AM EDT
- In force
- 54 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
042 WHUS72 KTBW 290713 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 313 AM EDT SUN APR 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT BEGINNING TONIGHT FOR THE SOUTHERN GULF WATERS... .LOW PRESSURE DEVELOPING OVER THE FLORIDA STRAITS LATE TODAY WILL BRING INCREASING EASTERLY WINDS ACROSS THE SOUTHERN GULF WATERS. GMZ856-876-300815- /O.NEW.KTBW.SC.Y.0016.120430T0300Z-120501T1200Z/ BONITA BEACH TO ENGLEWOOD OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 313 AM EDT SUN APR 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT TUESDAY. * WINDS AND WAVES: EASTERLY WINDS WILL INCREASE TO AROUND 20 KNOTS BY LATE THIS EVENING AND REMAIN AROUND 20 KNOTS THROUGH EARLY TUESDAY MORNING. SEAS WILL BUILD TO 2 TO 4 FEET IN THE NEARSHORE WATERS AND 4 TO 6 FEET IN THE OFFSHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
9 follow-up statements
785 WHUS72 KTBW 292010 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 410 PM EDT SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT TUESDAY... .THE GRADIENT WILL TIGHTEN OVER THE FORECAST WATERS BETWEEN A RIDGE OF HIGH PRESSURE TO OUR NORTH AND A SURFACE TROUGH OVER THE FLORIDA STRAITS. WINDS WILL INCREASE TO ADVISORY LEVELS THIS EVENING OVER THE SOUTHERN THIRD OF THE MARINE AREA...WITH PERIODS OF CAUTIONARY WINDS FURTHER TO THE NORTH. THIS GENERAL PATTERN WILL PERSIST THROUGH THE EARLY PORTION OF THE WORK WEEK WITH THE POTENTIAL FOR PERIODS OF CAUTIONARY TO ADVISORY LEVEL WINDS AND SEAS. GMZ856-876-302100- /O.CON.KTBW.SC.Y.0016.120430T0300Z-120501T1200Z/ BONITA BEACH TO ENGLEWOOD OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 410 PM EDT SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT TUESDAY. * WINDS AND WAVES: EASTERLY WINDS WILL INCREASE TO AROUND 20 KNOTS BY LATE THIS EVENING AND REMAIN AROUND 20 KNOTS THROUGH EARLY TUESDAY MORNING. SEAS WILL BUILD TO 3 TO 5 FEET IN THE NEARSHORE WATERS AND 5 TO 7 FEET IN THE OFFSHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPABAY
676 WHUS72 KTBW 300740 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 340 AM EDT MON APR 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH 8 AM EDT TUESDAY... .DEVELOPING LOW PRESSURE OVER THE FLORIDA STRAITS WILL MOVE WEST THROUGH MID-WEEK. INCREASING EASTERLY WINDS WILL CREATE HAZARDOUS BOATING CONDITIONS IN THE SOUTHERN GULF OF MEXICO TODAY THROUGH EARLY TUESDAY MORNING. CONDITIONS WILL DETERIORATE ACROSS THE CENTRAL GULF WATERS BEGINNING THIS EVENING AS WELL AND LAST THROUGH EARLY TUESDAY MORNING. GMZ853-873-011200- /O.EXB.KTBW.SC.Y.0016.120501T0000Z-120501T1200Z/ ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- 340 AM EDT MON APR 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT TUESDAY. * WINDS AND WAVES: EASTERLY WINDS WILL INCREASE TO BETWEEN 20 AND 25 KNOTS THIS EVENING THROUGH EARLY TUESDAY MORNING. SEAS WILL BUILD TO 3 TO 5 FEET IN THE NEARSHORE WATERS AND 5 TO 7 FEET IN THE OFFSHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ856-876-011200- /O.CON.KTBW.SC.Y.0016.000000T0000Z-120501T1200Z/ BONITA BEACH TO ENGLEWOOD OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 340 AM EDT MON APR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY. * WINDS AND WAVES: EASTERLY WINDS WILL REMAIN BETWEEN 20 AND 25 KNOTS THROUGH EARLY TUESDAY MORNING. SEAS WILL BUILD TO 3 TO 5 FEET IN THE NEARSHORE WATERS AND 5 TO 7 FEET IN THE OFFSHORE WATERS BY LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
993 WHUS72 KTBW 301939 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 339 PM EDT MON APR 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH 8 AM EDT TUESDAY... .DEVELOPING LOW PRESSURE OVER THE FLORIDA STRAITS WILL MOVE WEST THROUGH MID-WEEK. INCREASING EASTERLY WINDS WILL CREATE HAZARDOUS BOATING CONDITIONS IN THE SOUTHERN GULF OF MEXICO TODAY THROUGH EARLY TUESDAY MORNING. CONDITIONS WILL DETERIORATE ACROSS THE CENTRAL GULF WATERS BEGINNING THIS EVENING AS WELL AND LAST THROUGH EARLY TUESDAY MORNING. GMZ856-876-010400- /O.EXT.KTBW.SC.Y.0016.000000T0000Z-120501T1500Z/ BONITA BEACH TO ENGLEWOOD OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 339 PM EDT MON APR 30 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT TUESDAY. * WINDS AND WAVES: EASTERLY WINDS WILL REMAIN BETWEEN 20 AND 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH TUESDAY MORNING. SEAS WILL BUILD TO 3 TO 5 FEET IN THE NEARSHORE WATERS AND 5 TO 7 FEET IN THE OFFSHORE WATERS BY BY LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ853-873-010400- /O.EXT.KTBW.SC.Y.0016.120501T0000Z-120501T1500Z/ ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- 339 PM EDT MON APR 30 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT TUESDAY. * WINDS AND WAVES: EASTERLY WINDS WILL INCREASE TO AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS THIS EVENING AND REMAIN AT ADVISORY LEVELS THROUGH TUESDAY MORNING. SEAS WILL BUILD TO 3 TO 4 FEET IN THE NEARSHORE WATERS AND 4 TO 6 FEET IN THE OFFSHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
328 WHUS72 KTBW 010211 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 1011 PM EDT MON APR 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH 8 AM EDT TUESDAY... .DEVELOPING LOW PRESSURE OVER THE FLORIDA STRAITS WILL MOVE WEST THROUGH MID-WEEK. INCREASING EASTERLY WINDS WILL CREATE HAZARDOUS BOATING CONDITIONS IN THE SOUTHERN GULF OF MEXICO TODAY THROUGH EARLY TUESDAY MORNING. CONDITIONS WILL DETERIORATE ACROSS THE CENTRAL GULF WATERS BEGINNING THIS EVENING AS WELL AND LAST THROUGH EARLY TUESDAY MORNING. GMZ853-856-873-876-011015- /O.CON.KTBW.SC.Y.0016.000000T0000Z-120501T1500Z/ ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 1011 PM EDT MON APR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY. * WINDS AND WAVES: EAST WINDS 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. SEAS WILL BUILD TO 2 TO 4 FEET IN THE NEARSHORE WATERS AND 4 TO 6 FEET IN THE OFFSHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
413 WHUS72 KTBW 010742 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 342 AM EDT TUE MAY 1 2012 ...SMALL CRAFT ADVISORY IN EFFECT... .LOW PRESSURE WILL WEAKEN AS IT PUSHES WEST OUT OF THE FLORIDA STRAITS THIS MORNING AND INTO THE GULF OF MEXICO. STRONG EAST WINDS WILL CONTINUE THROUGH LATE MORNING IN THE NEARSHORE WATERS AND THROUGH THE LATE AFTERNOON IN THE OFFSHORE WATERS. GMZ873-876-012015- /O.EXT.KTBW.SC.Y.0016.000000T0000Z-120501T2100Z/ ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 342 AM EDT TUE MAY 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * WINDS AND WAVES: EAST WINDS AROUND 20 KNOTS WITH GUSTS UP TO 30 KNOTS. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ853-856-011500- /O.CON.KTBW.SC.Y.0016.000000T0000Z-120501T1500Z/ ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- 342 AM EDT TUE MAY 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING. * WINDS AND WAVES: EAST WINDS AROUND 20 KNOTS. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
889 WHUS72 KTBW 011445 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 1045 AM EDT TUE MAY 1 2012 ...SMALL CRAFT ADVISORY IN EFFECT... .LOW PRESSURE WILL WEAKEN AS IT PUSHES FURTHER WESTWARD INTO THE GULF OF MEXICO THIS AFTERNOON. STRONG EAST WINDS WILL CONTINUE THROUGH LATE AFTERNOON AND THEN BEGIN TO SUBIDE THIS EVENING. GMZ853-856-012100- /O.EXT.KTBW.SC.Y.0016.000000T0000Z-120501T2100Z/ ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- 1045 AM EDT TUE MAY 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * WINDS AND WAVES: EAST WINDS AROUND 20 KNOTS. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ873-876-012100- /O.CON.KTBW.SC.Y.0016.000000T0000Z-120501T2100Z/ ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 1045 AM EDT TUE MAY 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * WINDS AND WAVES: EAST WINDS AROUND 20 KNOTS. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
995 WHUS72 KTBW 012051 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 451 PM EDT TUE MAY 1 2012 GMZ853-856-873-876-020900- /O.EXT.KTBW.SC.Y.0016.000000T0000Z-120502T0900Z/ ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 451 PM EDT TUE MAY 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * WINDS AND WAVES: EAST WINDS AROUND 20 KNOTS. SEAS 2 TO 4 FEET NEARSHORE AND 4 TO 6 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
879 WHUS72 KTBW 020153 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 953 PM EDT TUE MAY 1 2012 GMZ853-856-873-876-020900- /O.CON.KTBW.SC.Y.0016.000000T0000Z-120502T0900Z/ ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 953 PM EDT TUE MAY 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * WINDS AND WAVES: EAST WINDS AROUND 20 KNOTS...DIMINISHING TO 15 TO 20 KNOTS LATE. SEAS 2 TO 3 FEET NEARSHORE AND 3 TO 5 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
402 WHUS72 KTBW 020902 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 502 AM EDT WED MAY 2 2012 GMZ853-856-873-876-021015- /O.EXP.KTBW.SC.Y.0016.000000T0000Z-120502T0900Z/ ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 502 AM EDT WED MAY 2 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE SUBSIDED OVER THE GULF WATERS. SMALL CRAFT OPERATORS SHOULD CONTINUE TO EXERCISE CAUTION THROUGH THE REMAINDER OF THIS MORNING. $$ HTTP://WWW.WEATHER.GOV/TAMPA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 2:49 AM EDT, 24 minutes earlier.
Area forecast discussion, Apr 29, 2:49 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
249 AM EDT SUN APR 29 2012
.SHORT TERM (TODAY-TUESDAY)...
THE SHORT TERM FORECAST WILL HINGE ON THE TROUGH ACROSS THE
FLORIDA STRAITS AND ITS SLOW WESTWARD MOVEMENT. CURRENT SURFACE
PATTERN SHOWS A RIDGE OVER THE CENTRAL PENINSULA WITH LOWERING
PRESSURES TO THE SOUTH. MODEL GUIDANCE SHOWS AN INVERTED TROUGH
TRAVERSING THE STRAITS TODAY AND MOVING WEST TOWARDS THE GULF. A
SLOW MOVING UPPER LEVEL CUTOFF 500 MB LOW LINGERS NEAR KEY WEST
AND THE TWO WILL COMBINE TO PROVIDE A FLOW OF DEEP TROPICAL
MOISTURE INTO SOUTHERN FLORIDA. A SURFACE LOW IS EXPECTED TO
DEVELOP LATER TONIGHT IN THIS AREA AND PUSH WEST INTO THE GULF OF
MEXICO DURING THE DAY ON MONDAY. TROUGHING ALOFT WILL LINGER OVER
SOUTH FLORIDA INTO EARLY NEXT WEEK WHILE RIDGING BUILDS TO THE
NORTH. BY TUESDAY THE SYSTEM WILL SLIDE WEST OUT OF THE AREA AS IT
DISSIPATES. THE QUESTIONS FOR THE FORECAST WILL CENTER ON THE
EXPECTED CLOUD COVER AND PRECIP DEVELOPMENT IN THE SOUTH AND HOW
THIS WILL IMPACT TEMPERATURES. EXPECTING AROUND 90 OR BETTER FROM
TAMPA BAY NORTH THE NEXT FEW DAYS WITH THE BEST CHANCES FOR MOSTLY
SUNNY SKIES THERE. IN ADDITION AS THE LOW PRESSURE PASSES SOUTH IT
WILL HELP TO STRENGTHEN AN EASTERLY GRADIENT AND HOLD THE WEST
COAST SEABREEZE OFF A BIT. WILL GO WITH CHANCE POPS IN THE SOUTH
THE NEXT FEW DAYS AND CONTINUE TO MONITOR FOR SHIFTS IN GUIDANCE.
KEPT COOLEST TEMPS IN THE SOUTH AS WELL WITH LOW AND MID 80S.
WINDS INCREASING TO 15-20 MPH THE NEXT FEW DAYS IN THE CENTRAL AND
SOUTH WITH TIGHTENING GRADIENT. KEPT SLIGHT CHANCE MENTION FOR
TSRA GIVEN THE PRESENCE OF UPPER LEVEL LOW PRESSURE IN THE AREA.
.LONG TERM (TUESDAY NIGHT THROUGH SATURDAY)...
THE GLOBAL MODELS GENERALLY AGREE THAT THE AREA REMAINS BETWEEN AN
UPPER LEVEL RIDGE TO THE NORTH AND TROUGHINESS TO THE SOUTH OR
SOUTHWEST...BUT THEY CONTINUE WITH SOME MINOR LOCATION AND TIMING
DIFFERENCES. AT THE SURFACE THERE IS BETTER CONSENSUS THAT HIGH
PRESSURE OVER THE WESTERN ATLANTIC RIDGES WEST...ALONG THE GULF
COAST...WITH A SLOWLY RELAXING GRADIENT. THIS PATTERN WILL KEEP THE
AREA IN EASTERLY TO SE LOW LEVEL FLOW...INITIALLY ROBUST BUT
SLACKENING ENOUGH BY THE WEEKEND TO ALLOW SEA BREEZE
CIRCULATIONS...WITH A MOIST AND SOMEWHAT UNSTABLE AIRMASS. THE
FORECAST WILL STAY PARTLY CLOUDY WITH ONLY A SLIGHT CHANCE OF
SHOWERS OR STORMS...BELOW THE MEX GUIDANCE AND CLOSER TO CLIMO.
TEMPERATURES WILL RUN JUST ON THE WARM SIDE OF NORMAL...BY UP TO
A COUPLE OF DEGREES AT TIMES.
&&
.AVIATION...
TPA/PIE/LAL/SRQ - SCT CU UNDER SCT-BKN MID/HIGH CLOUDS WITH EASTERLY
WINDS LATE MORNING-AFTERNOON...GUSTY AT TIMES. PGD/FMY/RSW - SCT BUT
OCCASIONALLY BKN LOW CLOUDS UNDER BKN MID DECK...SOME VICINITY SHRA
WILL BE POSSIBLE AFTER 14Z...GUSTY EASTERLY WINDS DURING THE DAY.
&&
.MARINE...
LOW PRESSURE DEVELOPING IN THE FLORIDA STRAITS AND PUSHING SLOWLY
WEST OVER THE NEXT SEVERAL DAYS WILL BRING A TIGHTENING PRESSURE
GRADIENT AND INCREASING EASTERLY FLOW. WILL ADD SMALL CRAFT
ADVISORY TO SOUTHERN WATERS BEGINNING TONIGHT AS WINDS AROUND 20
KNOTS ARE EXPECTED AND SEAS INCREASING TO 6 FT. WILL REMAIN WITH
ELEVATED WINDS AND SEAS THROUGH EARLY TUESDAY AS THE LOW PRESSURE
MOVES INTO THE SOUTHERN GULF AND DISSIPATES. EASTERLY FLOW TO
CONTINUE THROUGH THE MAJORITY OF THE COMING WORK WEEK WITH A
STRONG RIDGE OF SURFACE HIGH PRESSURE SLIDING OFF THE EAST COAST
AND INTO THE SOUTHWEST ATLANTIC.
&&
.FIRE WEATHER...
NO CONCERNS THE NEXT SEVERAL DAYS WITH INCREASED MOISTURE AND
HIGHER RELATIVE HUMIDITY ACROSS THE AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 90 71 87 71 / 20 10 10 5
FMY 83 69 83 69 / 40 30 40 30
GIF 89 68 86 68 / 20 10 10 5
SRQ 86 71 85 69 / 20 10 20 10
BKV 90 65 90 65 / 5 0 10 0
SPG 89 74 81 74 / 20 10 10 5
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 8 AM EDT
TUESDAY FOR BONITA BEACH TO ENGLEWOOD OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM.
&&
SHORT TERM/MARINE/FIRE WEATHER...JOHNSON
LONG TERM/AVIATION...RUDEHazardous weather outlook, Apr 28, 5:10 AM EDT, 22 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 510 AM EDT SAT APR 28 2012 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-282115- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 510 AM EDT SAT APR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON...MAINLY FROM TAMPA BAY SOUTH. WHILE SEVERE WEATHER IS NOT EXPECTED...ISOLATED STRONGER STORMS MAY PRODUCE BRIEF GUSTY WINDS...HEAVY RAIN AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ...THUNDERSTORM IMPACT... ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON...MAINLY OVER SOUTHWEST FLORIDA AND THE ADJACENT GULF WATERS. WHILE SEVERE WEATHER IS NOT EXPECTED...ISOLATED STRONGER STORMS MAY PRODUCE BRIEF GUSTY WINDS...HEAVY RAIN AND FREQUENT LIGHTNING. ...WIND AND SEA IMPACT... GRADIENT FLOW OVER THE WATERS WILL INCREASE THROUGH MID WEEK. EAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 20 KT BY TUESDAY RESULTING IN DETERIORATING MARINE CONDITIONS. SEAS WILL RESPOND BY BUILDING TO 2 TO 4 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FLEMING
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.